# SDR UALA2013011600260

- Difficulty date: January 14, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 79,277 hours, 22,882 cycles
- Engine: Pwa PW2037
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Control Valve
- Part number: 8113901
- Part serial: 12
- Condition: Failed
- Location: Engine Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE STARTER FAILURE.  NR 2 ENGINE STARTER CONTROL VALVE, GROUND CHECKED NORMAL.
